A 44-year-old member asked:
Disclaimer

does azmacort (triamcinolone) cause mucous?

1 doctor answer
Dr. Stephen Siegel
38 years experience Pulmonology
Yes as asthma improv: When Azmacort (triamcinolone) is used for treatment of asthma in the recommended dosage of 2 inhalations 3 to 4 times/day, the breathing capacity increases over a period of 3 to 6 weeks. Continued use after that maintains breathing capacity. As the airways dilate and become less inflamed, mucous can more easily be coughed out. Chest congestion will clear usually over a period of 3 to 6 weeks.
Answered on Oct 1, 2015
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 32-year-old member asked:
Dr. Stephen Siegel
38 years experience Pulmonology
Yes as asthma improv: As asthma improves and the airways dilate and become less inflamed, mucous and bronchial secretions can be more easily coughed out. Continued use afte ... Read More
A 49-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Triamcinolone: may cause increased urination but I was unable to find any sources that listed urinary hesitance as a side effet.
A 36-year-old member asked:
Dr. Aaron Milstone
27 years experience Pulmonology
Unlikely: I have seen this side effect with anticholinergic drugs like ipratropium and tiotropium (atriovent and spiriva) but not with azmacort (triamcinolone).
1
1 thank
A 39-year-old member asked:
Dr. (Liz)Phuong Tran
35 years experience Family Medicine
No: It is a topical, it should not cause systemic side effects such as urinary hesitancy

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month